MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Catalog Number 3102080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that implants put knee at 7 degrees more valgus than what the native knee was originally.Femoral and tibial components were loose.Doi: (b)(6) 2015.Dor: (b)(6) 2023.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.In order to determine, if a lot related issue was possible.A worldwide complaint database search was performed.A complaint database search did find additional related reports against the provided product code and lot number combination(s) for implant loosening.Since allegation is not related to manufacturing, mre will not be performed.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18083308
Report Number1818910-2023-22710
Device Sequence Number15386080
Product Code LOD
UDI-Device Identifier10603295168355
UDI-Public10603295168355
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2017
Device Catalogue Number3102080
Device Lot Number7961087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG MOD TIB TRAY CEM COCR 4; SIGMA PS CEM FEM SZ5 R; SIGMA STAB GVF INS 4 8MM; TRUMATCH PIN GUIDE SET RIGHT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale